On the homomorphic representations of semi-groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 80-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_5_a11,
author = {M. M. Lesokhin},
title = {On the homomorphic representations of semi-groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--85},
year = {1965},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_5_a11/}
}
M. M. Lesokhin. On the homomorphic representations of semi-groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 80-85. http://geodesic.mathdoc.fr/item/IVM_1965_5_a11/